Search


Current filters:

Start a new search
Add filters:

Use filters to refine the search results.


Results 1-10 of 30 (Search time: 0.004 seconds).
Item hits:
Issue DateTitleAuthor(s)Citation
2006Factorizable inverse monoids of cosets of subgroups of a groupEast, James; Mathematics & StatisticsFactorizable inverse monoids of cosets of subgroups of a group, Communications in Algebra, vol.34,(7),2006,pp 2659-2665
2006Ultrasonic edge shadowing around cylindrical cavities with and without wallsMacaskill, Charles; Steel, Robin; Thompson, Rosemary; Mathematics & Statistics; Mathematics & Statistics; Mathematics & StatisticsUltrasonic edge shadowing around cylindrical cavities with and without walls, IEEE Transactions on Ultrasonics, Ferroelectrics and Frequency Control, vol.53,(5),2006,pp 991-1000
2006A presentation of the singular part of the symmetric inverse monoidEast, James; Mathematics & StatisticsA presentation of the singular part of the symmetric inverse monoid, Communications in Algebra, vol.34,(5),2006,pp 1671-1689
2006The natural embedding of positive singular artin monoidsAntony, Noelle; Mathematics & StatisticsThe natural embedding of positive singular artin monoids, Communications in Algebra, vol.34,(9),2006,pp 3329-3346
2006Centres of Hecke algebras: the Dipper-James conjectureGraham, John; Francis, Andrew R; Mathematics & StatisticsCentres of Hecke algebras: the Dipper-James conjecture, Journal of Algebra, vol.306, 1, 2006,pp 244-267
2006Two generalisations of the binomial theoremBlumen, Sacha; Mathematics & StatisticsTwo generalisations of the binomial theorem, Australian Mathematical Society Gazette, vol.33,(1),2006,pp 39-43
2006An investigation of yarn snarling and balloon flutter instabilities in ring spinningFraser, W Barrie; Tang, Zheng-Xue; Wang, Lijing; Wang, Xungai; Mathematics & StatisticsAn investigation of yarn snarling and balloon flutter instabilities in ring spinning, Journal of the Textile Institute, vol.97,(5),2006,pp 441-448
2006p-restriction of partitions and homomorphisms between Specht modulesLyle, Sinead; Fayers, Matthew; Martin, Stuart; Mathematics & Statisticsp-restriction of partitions and homomorphisms between Specht modules, Journal of Algebra, vol.306,(1),2006,pp 175-190
2006Saturation properties of the Archontis dynamoGalloway, David; Cameron, Robert; Mathematics & StatisticsSaturation properties of the Archontis dynamo, Monthly Notices of the Royal Astronomical Society, vol.365,(3),2006,pp 735-746
2006Factorial Grothendieck polynomialsMcNamara, Peter; Mathematics & StatisticsFactorial Grothendieck polynomials, The Electronic Journal of Combinatorics, vol.13,(1),2006,pp 1-40